DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10880

Title: Minimal hypersurfaces in nearly Kaehler 6-Sphere
Authors: DESHMUKH, SHARIEF
Keywords: a compact minimal hypersurface M
Issue Date: 2010
Publisher: Journal of Geometry and Physics (Elsevier),
Citation: 60(4) 623-625
Abstract: In this paper we show that for a compact minimal hypersurface M of constant scalar curvature in the unit sphere S6 with the shape operator A satisfying A 2>5, there exists an eigenvalue λ>10 of the Laplace operator of the hypersurface M such that A 2=λ−5. This gives the next discrete value of A 2 greater than 0 and 5.
URI: http://hdl.handle.net/123456789/10880
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
1.docx13.81 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback